# SDR AWXA9700551

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FUSELAGE STRINGER 16 RT AT WING SCANNING LIGHT CUTOUT TO BE CRACKED AT STA 500C + 4 AND 500C + 16.  REPAIRED DAMAGED STRINGER 16 RT, STA 500C + 4 AND 500C + 16 IAW SB 737-53-1145 PER ER 3-53-14-08.
